# SDR UALA2011021600799

- Difficulty date: February 16, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 37,273 hours, 4,559 cycles
- Engine: Pwa PW4090
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Unit
- Condition: Faulty
- Location: Rt Refuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS RT WING WILL NOT ACCEPT FUEL.  REPLACED FUEL QUANTITY PROCESSOR UNIT IAW MM, NO HELP.  RH OTBD REFUEL VALVE MANUEL OVERRIDE FAILED.  RT OTBD FUEL VALVE LEAKING AT CONTROLLER.  FUEL CAME OUT OF OVERRIDE KNURLED KNOB.  RT OTBD REFUEL VALVE CONTROL UNIT IAW MM & OPS NORMAL.
